# SDR AWXA200700316

- Difficulty date: January 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576972
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FUSELAGE SKIN, BS 407, S28L - S28R.  REPAIRED FUSELAGE SKIN, BS 407, S28L - S28R IAW AWA EO 5331-01024 AND AWA TASK CARD M2A53002.
